MAUDE Adverse Event Report: LIFE SPINE, INC. LIFESPINE; PROLIFT

LIFE SPINE, INC. LIFESPINE; PROLIFT
Model Number 151-265
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instrument was not returned it is not possible to determine root cause.
 
Event or Problem Description
Tip of shaver broken during surgery and delayed surgery 40 min.

Brand Name
LIFESPINE
Common Device Name
PROLIFT
Manufacturer (Section D)
LIFE SPINE, INC.
13951 s. quality drive
huntley, il
MDR Report Key10430607
Report Number3004499989-2020-00006
Device Sequence Number11568520
Product Code MAX
UDI-Device Identifier00190837031084
UDI-Public00190837031084
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number151-265
Device Catalogue Number151-265
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR